RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 3, страницы 272–300 (Mi aa1444)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data

M. Feldmana, A. Tudorascub

a Department of Mathematics, University of Wisconsin–Madison, Madison, WI 53706
b Department of Mathematics, West Virginia University, Morgantown, WV 26506

Аннотация: In order to accommodate general initial data, an appropriately relaxed notion of renormalized Lagrangian solutions for the Semi-Geostrophic Shallow Water system in physical space is introduced. This is shown to be consistent with previous notions, generalizing them. A weak stability result is obtained first, followed by a general existence result whose proof employs the said stability and approximating solutions with regular initial data. The renormalization property ensures the return from physical to dual space and ultimately enables us to achieve the desired results.

Ключевые слова: Semi-Geostrophic Shallow Water system, flows of maps, optimal mass transport, Wasserstein metric, optimal maps, absolutely continuous curves.

Полный текст: PDF файл (332 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:3, 547–568

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 25.11.2014
Язык публикации: английский

Образец цитирования: M. Feldman, A. Tudorascu, “Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data”, Алгебра и анализ, 27:3 (2015), 272–300; St. Petersburg Math. J., 27:3 (2016), 547–568

Цитирование в формате AMSBIB
\RBibitem{FelTud15}
\by M.~Feldman, A.~Tudorascu
\paper Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 3
\pages 272--300
\mathnet{http://mi.mathnet.ru/aa1444}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570966}
\elib{http://elibrary.ru/item.asp?id=24849900}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 547--568
\crossref{https://doi.org/10.1090/spmj/1403}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963502529}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1444
  • http://mi.mathnet.ru/rus/aa/v27/i3/p272

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cheng J., “Semigeostrophic equations in physical space with free upper boundary”, Calc. Var. Partial Differ. Equ., 55:6 (2016)  crossref  mathscinet  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:68
    Полный текст:24
    Литература:10
    Первая стр.:5
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019